DOI 10.1007/s10072-025-08593-x
Zonisamide-induced pleural effusion and agranulocytosis: a case report of a rare adverse reaction.
Аннотация
A 69-year-old woman with Parkinson's disease (Hoehn and Yahr stage 1.0) developed dyspnea and fever five weeks after initiation of low-dose zonisamide. Laboratory tests revealed marked neutropenia and thrombocytopenia, and chest CT showed bilateral pleural effusion. All abnormalities resolved completely within ten days after discontinuation of zonisamide. To our knowledge, such a combination of agranulocytosis and pleural effusion associated with zonisamide has not been previously reported, and this rare adverse event warrants clinical attention.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.